# SDR SWIA2020061051066

- Difficulty date: May 14, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY EXFOLIATION CORROSION FOUND ON STR 21L JOINT PIECE AT FS333.00.  (C-CHECK) RO 4/24/2020 REMOVED AND INSTALLED NEW STR SPLICE AT FS 333.0 STGR 21L REF SRM & DWG. COMPLIED WITH TASK CARD. LEAK CHECK GOOD.
